# SDR IPXA10659160

- Difficulty date: March 29, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 33,300 hours, 10,101 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Component: Cargo Door
- Component part number: 146T63014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C,  SURVEY SEQUENCE NR 326-F1-02 BULK CARGO DOOR AT BETWEEN STA 1430-1439 STR 26L-27L AREA EXISTING REPAIR DOES NOT CORRELATE TO A SRM.  BETWEEN STA 1426-1456 STR 25L-28L AREA SKIN REPAIRED RS R52-00-36681A ORG MAT'L IS 2024T3 .050" CHEM-MILLED SKIN. FINAL CUTOUT 5.4"X5.4" & 5.7"X1.2".  REPAIR SIZE 25.125"X14.625".  THIS REPAIR CLASSIFIED AS A MAJOR REPAIR WITH MAT'L 2024T3 .080" AS DOUBLER COMBINE WITH 326-F1-03. INSP REQ'D UP TO 30000 TOTAL DOOR CYC B767-5230-37334A.
